# SDR MWEA060205

- Difficulty date: September 18, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 54,831 hours, 47,519 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9936719119
- Condition: Punctured
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO BAY, FORWARD BULKHEAD HAS A PUNCTURE AT Y=218+X=28" Z=31".  FABRICATED AND INSTALLED DOUBLER.
